# SDR SWAA2014080830716

- Difficulty date: July 15, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 23,672 hours, 10,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE COVER FWD HOOK FOR GIRT BAR LOOSE.  R & R FASTENER ASSEMBLY IAW SRM.
